Research Repository

Inverse subsemigroups and classes of finite aperiodic semigroups

Vernitski, A (2009) 'Inverse subsemigroups and classes of finite aperiodic semigroups.' Semigroup Forum, 78 (3). 486 - 497. ISSN 0037-1912

Full text not available from this repository.

Abstract

We prove a number of results related to finite semigroups and their inverse subsemigroups, including the following. (1) A finite semigroup is aperiodic if and only if it is a homomorphic image of a finite semigroup whose inverse subsemigroups are semilattices. (2) A finite inverse semigroup can be represented by order-preserving mappings on a chain if and only if it is a semilattice. Finally, we introduce the concept of pseudo-small quasivariety of finite semigroups, generalizing the concept of small variety. © 2008 Springer Science+Business Media, LLC.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 04 Jan 2012 11:24
Last Modified: 30 Jan 2019 16:16
URI: http://repository.essex.ac.uk/id/eprint/1806

Actions (login required)

View Item View Item